# SDR 2005FA0001503

- Difficulty date: October 19, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N39503
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885224
- Engine: Lyc IO540*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6971203
- Condition: Cracked
- Location: Cockpit
- Part time: 3,760 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FORWARD SIDE WINDOW.   CRACKED AND BROKEN 2 PLACES AROUND SIDE VENT WINDOW CAUSING LARGE SECTION TO BECOME LOOSE.  (K)
